Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

MRI report shows dehydration between the discs, loss of disc height, disc protrusion and nerve compression. Suffer from pain radiating to the leg. Need a stronger medication

just had my mri scan results....there is dehydration within l3/4 and l4/5..loss of disc height which is most pronoinced at 4/ there are fatty end plate changes..there is a posrerior disc prorusion at this lecel which is causing severe narrowing of the left lateral recess and also exit foramen,there is compression of the traversing left l5 nerve root and likely impingement of the extiting left l4 nerve root..i have for 3 months suffered with pain down the whole of my left leg like cramp without the muscle tightness..pain in hips..which i know i have artitiis but pain alot worse and now i am getting pain in my right hip too...and my back...not good with strong pain killers..could you recommend anything i could do while waiting to see the specailsit..
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Thanks for posting this question in HCM
Basically you have pain in the left leg and right side also has started. I donot know if there are clinical signs of any nerve roor compression or not. I also don't know your age and sex. Pain related to nerve root compression may improve with medicines like Gabapentine, pregabaline, Duloxitine etc.
You basically need a detailed clinical evaluation by a neurologist who will determine if you have any deficits or not. If there are deficits and pain are still persisting, surgical treatment will be another option.
Please get examined by a local neurologist and in the mean time you can discuss with him regarding the medicines that i have suggested

Hope this helps
Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor